# SDR SWIA2021081860342

- Difficulty date: June 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 250 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* UNDER COCKPIT FLOOR FS250.00 IS CORRODED APPROX. SRTG 26LH AND 26RH.  FLAGGED     (C-CHECK RO 8/16/2021)    REPLACED THE LOWER ATTACH FLANGE FRAME BETWEEN STR 25L-25R PER REO 670-53-11-1707 REV -A DATED 2021-07-30, DWG CC670-34030 REV -B, CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 / C/W TASK CARD 51-900-1002-SKY
